MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; BASEPLATE, ONLAY TIBIA, SIZE35 RM/LL EPIK

ENCORE MEDICAL L.P. DJO SURGICAL; BASEPLATE, ONLAY TIBIA, SIZE35 RM/LL EPIK
Catalog Number 300-02-035
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2018-00155; 300-01-035, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to pain and metallosis.

Brand Name
DJO SURGICAL
Common Device Name
BASEPLATE, ONLAY TIBIA, SIZE35 RM/LL EPIK
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24264690
Report Number1644408-2026-00310
Device Sequence Number18647218
Product Code HRY
UDI-Device Identifier00888912113342
UDI-Public00888912113342
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Catalogue Number300-02-035
Device Lot Number53980363
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale